# SDR ASAA2021020734062

- Difficulty date: February 7, 2021
- Submitted: February 10, 2021
- Operation: Air carrier
- Aircraft: N306AS
- Make and model: Boeing 737990
- Aircraft serial: 30014
- Aircraft time: 65,370 hours, 26,102 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT BULBS INOP ON FWD INTERIOR SIDE OF R1 DOOR. GROUNDED - YES. RELAMPED R1 DOOR EMERGENCY EXIT LIGHT OPS CHECK GOOD IAW B737-900 AMM 33-51-01-960-801.
